This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Wellbutrin SR 150mg twice daily for about 6 months. I started taking this after being on Zyban that helped me quit smoking. The physician that started me on Zyban retired and when my perscription of Zyban expired my new physician moved me to Wellbutrin SR. Prior to taking either medicine I have never been treated for or diagnosed for depression. The medication was strictly taking for help with smoking. My family and I have noticed that within the last few months that I get agitated very easily. Is it possible that Wellbutrin could cause depression? I have noticed after really thinking about how I feel and react to everyday life that I should wean myself off this drug.
I agree with you. Wellbutrin can cause agitation. There is also a relationship between smoking cessation and a short term depression. You are over that period, so weaning yourself is a good idea. In general, the less medication you have to take, the better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.